×

First and second-order necessary and sufficient optimality conditions for infinite-dimensional programming problems. (English) Zbl 0398.90109


MSC:

90C48 Programming in abstract spaces
46B99 Normed linear spaces and Banach spaces; Banach lattices
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] J.M. Borwein, ”Optimization with respect to partial orderings”, Ph.D. Thesis, Oxford University, Jesus College (1974).
[2] A.V. Fiacco and G.P. McCormick,Nonlinear programming: Sequential unconstrained minimization techniques (John Wiley, New York, 1968). · Zbl 0193.18805
[3] M. Guignard, ”Generalized Kuhn-Tucker conditions for mathematical programming problems in a Banach space”,SIAM Journal on Control 7 (1969) 232–241. · Zbl 0182.53101
[4] M.R. Hestenes,Optimization theory. The finite-dimensional case (John Wiley, New York, 1975).
[5] A.D. Ioffe and W.M. Tikhomirov,Theory of extremals (in Russian) (Nauka, Moscow, 1974).
[6] S. Kurcyusz, ”On the existence and nonexistence of Lagrange multipliers in Banach spaces”,Journal of Optimization Theory and Applications 20 (1976) 81–110. · Zbl 0309.49010
[7] F. Lempio, ”Bemerkungen zur Lagrangeschen Funktionaldifferentialgleichung”,International Series of Numerical Analysis 19 (1974) 141–146. · Zbl 0286.90055
[8] D. Luenberger,Optimization by vector space methods (John Wiley, New York, 1969). · Zbl 0176.12701
[9] G.P. McCormick, ”Second order conditions for constrained minima”SIAM Journal of Applied Mathematics 15 (1967) 641–652. · Zbl 0166.15601
[10] S.M. Robinson, ”Normed convex processes”,Transactions of the American Mathematical Society 174 (1972) 127–140. · Zbl 0264.47018
[11] S.M. Robinson, ”First order conditions for general nonlinear optimization”,SIAM Journal of Applied Mathematics 30 (1976) 597–607. · Zbl 0364.90093
[12] S.M. Robinson, ”Stability theory for systems of inequalities, Part II: differentiable nonlinear systems”,SIAM Journal of Numerical Analysis 13 (1976) 487–513. · Zbl 0347.90050
[13] P.P. Varaiya, ”Nonlinear programming in Banach spaces”,SIAM Journal of Applied Mathematics 15 (1976) 285–293. · Zbl 0171.18004
[14] J. Zowe and S. Kurcyusz, ”Regularity and stability for the mathematical programming problem in Banach spaces”, Math. Institut Univ. Würzburg, Preprint 37 (1978). · Zbl 0401.90104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.